# SDR SWAA2021100409463

- Difficulty date: August 20, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 59,949 hours, 29,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TRACK AT FWD CARGO BAY BS460 RBL13 WL155. ; / [01] CRACK ON TRACK IS FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2; [02] VERIFIED CRACK ON TRACK IS FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2; [03] REMOVED FCB TRACK BS 396-500D; RBL 13 IAW SRM 51-40-02.  LOCATED AND DRILLED NEW TRACK PER SRM 51-40-05; DWG# 143A7500 ID 05.; [04] VERIFIED CORRECTIVE ACTION ITEM 3; [05] REQUEST OK TO INSTALL.; [06] VERIFIED OK TO INSTALL FCB TRACK BS396-500D RBL13.; [07] INSTALLED FCB TRACK BS 396-500D; RBL 13; WL 155 IAW SRM 51-40-02; DWG# 143A7500 ID 05.; [08] VERIFIED INSTALLED FCB TRACK BS 396-500D; RBL 13; WL 155 IAW SRM 51-40-02; DWG# 143A7500 ID 05.; [09] VERIFIED ALL STEPS COMPLETE.
